# SDR TWAA0005206

- Difficulty date: April 4, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Aircraft time: 48,978 hours, 32,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE AFT CABIN DOOR SLIDE LIGHT WAS INOPERATIVE.  CORRECTION WAS DEFERRED PER MEL.  ON LAYOVER AT STL CORROSION WAS REMOVED AT THE LIGHT SOCKET AND THE LAMP WAS REPLACED.  CHECK-C 12-12-99 MCI.
